# SDR UALA2010120304446

- Difficulty date: December 3, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 66,688 hours, 25,046 cycles
- Engine: Pwa PW2037
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Le Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L/E FLAP DISAGREE EICAS ON FLAP EXTENSION.  AFTER COMPLETION OF TEST FLIGHT, INSPECTED ALL LEADING EDGE SLAT DRIVE ROTARY ACTUATOR OVERLOAD INDICATORS FOR A TRIPPED CONDITION.  ACCOMPLISHED CHECK FOR OVERLOAD.  NO TRIPPED ROTARY ACTUATORS FOUND.  CREW STATED SYSTEM WORKED NORMAL.
